MathSciNet Relay Station
MathSciNet bibliographic data
MR2086703 (2005g:42053) 42B35 (31B15 31C45 47G10)
Cascante, Carme; Ortega, Joaquin M.; Verbitsky, Igor E. Nonlinear potentials and two weight trace inequalities for general dyadic and radial kernels. Indiana Univ. Math. J. 53 (2004), no. 3, 845–882.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement